# SDR DALA2018100905955

- Difficulty date: October 5, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 53,551 hours, 25,107 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0772058) DURING INSPECTION FOUND CORROSION ON FLOORBEAM AT STATION 986 BTW RBL 50 TO LBL 50 AFTER CABIN PAX. PERMANENT REPAIR SECTION I WAS PERFORMED ON FLOORBEAM AT STA 986 BTW RBL 50 TO LBL 50 AFTER CABIN PAX. PER ERA 572024-14 REV. ORIGINAL AND ETI-37-18-515 REV. 2.
